# SDR CA041110013

- Difficulty date: November 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,694 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063005B
- Condition: Binding
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED THAT WHEN LT POWER LEVER WAS ADVANCED, THE LT FUEL CONDITION LEVER WOULD MOVE AFT FROM HIGH IDLE TOWARD LOW IDLE. THIS COULD BE REMEDIED BY SETTING THE FRICTION TO A HIGHER VALUE THAN NORMAL. THE LT ENGINE WAS INSPECTED BY MAINTENANCE AND EVEN WITH BOTH COCKPIT LEVERS DISCONNECTED FROM THE UNIT, IF YOU MANUALLY MOVED THE INPUT ARM OF THE FCU, THE FUEL CUTOFF PORTION WOULD ALSO BE AFFECTED. THE BINDING WAS INTERNAL AND INPUTS TOHIGHER POWER LEVER SETTINGS WOULD ALSO MOVE FUEL CUTOFF TOWARDS CUTOFF POSTION. THE FCU WAS REPLACED AND AIRCRAFT GROUND TESTED SERVICABLE.
